1.Adachi, T. and Maeda, S., A congruence theorem of geodesics on some naturally reductive Riemannian homogeneous manifolds, C. R. Math. Rep. Acad. Sci. Canada 26 (2004), 11–17.
2.Adachi, T., Maeda, S. and Yamagishi, M., Length spectrum of geodesic spheres in a non-flat complex space form, J. Math. Soc. Japan 54 (2002), 373–408.
3.Ferus, D., Symmetric submanifolds of Euclidean space, Math. Ann. 247 (1980), 81–93.
4.Kimura, M., Sectional curvatures of holomorphic planes on a real hypersurface in Pn(ℂ), Math. Ann. 276 (1987), 487–497.
5.Kimura, M. and Maeda, S., On real hypersurfaces of a complex projective space, Math. Z. 202 (1989), 299–311.
6.Kobayashi, S. and Nagano, T., On filtered Lie algebras and geometric structures I, J. Math. Mech. 13 (1964), 875–907.
7.Maeda, S. and Adachi, T., Integral curves of characteristic vector fields of real hypersurfaces in nonflat complex space forms, Geom. Dedicata 123 (2006), 65–72.
8.Maeda, S. and Adachi, T., Extrinsic geodesics and hypersurfaces of type (A) in a complex projective space, Tohoku Math. J. 60 (2008), 597–605.
9.Naitoh, H., Grassmann geometries on compact symmetric spaces of general type, J. Math. Soc. Japan 50 (3) (1998), 557–592.
10.Niebergall, R. and Ryan, P. J., Real hypersurfaces in complex space forms, in: Tight and Taut submanifolds (Cecil, T. E. and Chern, S. S., Editors) (Cambridge University Press, 1998), 233–305.
11.Naitoh, H. and Takeuchi, M., Symmetric submanifolds of symmetric spaces, Sugaku Expositions 2 (2) (1989), 157–188.